Alert archive / Alabama / Small Craft Advisories in 2020
Small Craft Advisory 37, NWS Mobile, AL
NWS Mobile, AL issued this small craft advisory at May 24, 2020, 3:39 AM CDT. It took effect at May 25, 2020, 1:00 AM CDT. It was in force for 33 hr.
The area
The counties it named.
The facts
- Issued
- May 24, 2020, 3:39 AM CDT (08:39 UTC)
- In effect from
- May 25, 2020, 1:00 AM CDT
- Expired
- May 26, 2020, 9:58 AM CDT
- In force
- 33 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted.
908 WHUS74 KMOB 240839 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 339 AM CDT Sun May 24 2020 GMZ650-655-670-675-241645- /O.NEW.KMOB.SC.Y.0037.200525T0600Z-200526T1600Z/ Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 339 AM CDT Sun May 24 2020 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM MONDAY TO 11 AM CDT TUESDAY... * WHAT...East winds 18 to 23 kt with gusts up to 30 kt and seas building to 5 to 8 ft expected. * WHERE...Coastal waters from Pensacola FL to Pascagoula MS out 20 NM, Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM, Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM and Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM. * WHEN...From 1 AM Monday to 11 AM CDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ631-632-241645- /O.NEW.KMOB.SC.Y.0037.200525T1200Z-200526T1600Z/ Southern Mobile Bay-Mississippi Sound- 339 AM CDT Sun May 24 2020 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM MONDAY TO 11 AM CDT TUESDAY... * WHAT...East winds 18 to 23 kt with gusts up to 30 kt and waves building to 2 to 3 feet. * WHERE...Southern Mobile Bay and Mississippi Sound. * WHEN...From 7 AM Monday to 11 AM CDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
7 follow-up statements
104 WHUS74 KMOB 241653 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 1153 AM CDT Sun May 24 2020 GMZ631-632-250330- /O.EXT.KMOB.SC.Y.0037.200525T1100Z-200526T1600Z/ Southern Mobile Bay-Mississippi Sound- 1153 AM CDT Sun May 24 2020 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 6 AM MONDAY TO 11 AM CDT TUESDAY... * WHAT...East winds 18 to 23 kt with gusts up to 30 kt and waves building to 2 to 3 feet. * WHERE...Southern Mobile Bay and Mississippi Sound. * WHEN...From 6 AM Monday to 11 AM CDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ650-655-670-675-250330- /O.CON.KMOB.SC.Y.0037.200525T0600Z-200526T1600Z/ Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 1153 AM CDT Sun May 24 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM MONDAY TO 11 AM CDT TUESDAY... * WHAT...East winds 18 to 23 kt with gusts up to 30 kt and seas building to 5 to 8 ft expected. * WHERE...Coastal waters from Pensacola FL to Pascagoula MS out 20 NM, Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM, Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM and Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM. * WHEN...From 1 AM Monday to 11 AM CDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
823 WHUS74 KMOB 250322 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 1022 PM CDT Sun May 24 2020 GMZ650-655-670-675-251100- /O.CON.KMOB.SC.Y.0037.200525T0600Z-200526T1600Z/ Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 1022 PM CDT Sun May 24 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM CDT TUESDAY... * WHAT...East winds 18 to 23 kt with gusts up to 30 kt and seas building to 5 to 8 ft expected. * WHERE...Coastal waters from Pensacola FL to Pascagoula MS out 20 NM, Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM, Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM and Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM. * WHEN...From 1 AM Monday to 11 AM CDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ631-632-251100- /O.CON.KMOB.SC.Y.0037.200525T1100Z-200526T1600Z/ Southern Mobile Bay-Mississippi Sound- 1022 PM CDT Sun May 24 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM MONDAY TO 11 AM CDT TUESDAY... * WHAT...East winds 18 to 23 kt with gusts up to 30 kt and waves building to 2 to 3 feet. * WHERE...Southern Mobile Bay and Mississippi Sound. * WHEN...From 6 AM Monday to 11 AM CDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
401 WHUS74 KMOB 250846 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 346 AM CDT Mon May 25 2020 GMZ650-655-670-675-251700- /O.CON.KMOB.SC.Y.0037.000000T0000Z-200526T1600Z/ Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 346 AM CDT Mon May 25 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM CDT TUESDAY... * WHAT...East winds 15 to 25 kt with gusts up to 30 kt and seas 5 to 8 ft. * WHERE...Coastal waters from Pensacola FL to Pascagoula MS out 20 NM, Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM, Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM and Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM. * WHEN...Until 11 AM CDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ631-632-251700- /O.CON.KMOB.SC.Y.0037.200525T1100Z-200526T1600Z/ Southern Mobile Bay-Mississippi Sound- 346 AM CDT Mon May 25 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM THIS MORNING TO 11 AM CDT TUESDAY... * WHAT...Winds increasing to 18 to 23 knots with gusts to 30 knots. Waves building to 2 to 3 feet. * WHERE...Mississippi Sound and Southern Mobile Bay. * WHEN...From 6 AM this morning to 11 AM CDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
347 WHUS74 KMOB 251817 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 117 PM CDT Mon May 25 2020 GMZ631-632-650-655-670-675-260330- /O.CON.KMOB.SC.Y.0037.000000T0000Z-200526T1600Z/ Southern Mobile Bay-Mississippi Sound- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 117 PM CDT Mon May 25 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM CDT TUESDAY... * WHAT...East winds 15 to 25 kt with gusts up to 30 kt and seas 5 to 8 ft. * WHERE...Coastal waters from Pensacola FL to Pascagoula MS out 20 NM, Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM, Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM and Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM. * WHEN...Until 11 AM CDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
707 WHUS74 KMOB 260318 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 1018 PM CDT Mon May 25 2020 GMZ631-632-650-655-670-675-261200- /O.CON.KMOB.SC.Y.0037.000000T0000Z-200526T1600Z/ Southern Mobile Bay-Mississippi Sound- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 1018 PM CDT Mon May 25 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM CDT TUESDAY... * WHAT...East winds 15 to 25 kt with gusts up to 30 kt and seas 5 to 8 ft. * WHERE...Coastal waters from Pensacola FL to Pascagoula MS out 20 NM, Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM, Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM and Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM. * WHEN...Until 11 AM CDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
351 WHUS74 KMOB 260928 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 428 AM CDT Tue May 26 2020 GMZ631-632-650-655-670-675-261600- /O.CON.KMOB.SC.Y.0037.000000T0000Z-200526T1600Z/ Southern Mobile Bay-Mississippi Sound- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 428 AM CDT Tue May 26 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM CDT THIS MORNING... * WHAT...East winds 18 to 23 kt with gusts up to 30 kt and seas 5 to 7 ft. * WHERE...Portions of the coastal waters of Alabama and northwest Florida. * WHEN...Until 11 AM CDT this morning. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
016 WHUS74 KMOB 261458 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 958 AM CDT Tue May 26 2020 GMZ631-632-650-655-670-675-261600- /O.CAN.KMOB.SC.Y.0037.000000T0000Z-200526T1600Z/ Southern Mobile Bay-Mississippi Sound- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 958 AM CDT Tue May 26 2020 ...SMALL CRAFT ADVISORY IS CANCELLED... The strong winds and elevated seas which prompted the advisory have subsided sufficiently to cancel the advisory. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at May 23, 11:56 PM CDT, 3 hours 43 minutes earlier.
Area forecast discussion, May 23, 11:56 PM CDT, 3 hours 43 minutes before
Area Forecast Discussion National Weather Service Mobile AL 1156 PM CDT Sat May 23 2020 .AVIATION... 06Z issuance...Patchy BR possible overnight mainly over the interior where recent rains occurred Saturday afternoon and evening. Otherwise, VFR conditions. Winds light. Additional convection expected to reform Sunday afternoon. Main threats in and near tsra will be brief strong, variable wind gusts. /10 && .PREV DISCUSSION... /issued 1110 PM CDT Sat May 23 2020/ NEAR TERM /Now Through Sunday night/...Evening convection has greatly diminished with just a bit more lingering over eastern Wilcox co. This activity will soon end. Some light patchy fog could be possible tonight, especially for inland locations that saw recent rain. Will continue to remain in a persistent pattern to close out the weekend. A surface high pressure ridge will continue over the interior southeast states, resulting in a light south to southeast flow across the area. Could see a few showers closer to the coast late tonight and early on Sunday but with deep moisture in place and combined with daytime heating and instability looks to favor another round of better coverage of showers and thunderstorms Sunday afternoon especially over interior locations. Should still be rather unstable Sunday afternoon and with some dry air remaining aloft, down-draft potential energy approaches 1000 J/KG. This indicates that as stronger storm cores collapse, brief strong wind gusts will be possible. Will carry a small chance of lingering showers and storms into the evening over the interior with potential for a chance of showers lifting northward in off the Gulf during the pre-dawn hours Monday as a weak inverted trof of surface low pressure lifts northward over the northeast Gulf. Highs Sunday continue to look hot, lifting to 89 to 92 at all locations except the immediate coast where numbers range in the mid 80s. The humidity will make it feel a little warmer. Overnight lows Sunday night range from the mid to upper 60s interior to lower 70s coast. /10 PREV DISCUSSION... /issued 707 PM CDT Sat May 23 2020/ UPDATE...Clusters of convection are ongoing over the interior along and north of a line from Wiggins MS eastward to northeast of Brewton AL. A few storms are strong with concentrated lightning and will produce brief strong convective winds upon collapse of storm cores. Will also be watching meso-scale rain cooled outflow boundaries for brief stronger wind gusts. Considering radar trends, have made an upward adjustment to evening PoPs through about 9 PM or so and then a decreased PoP from 9 PM to midnight in areas mentioned at the beginning of this update. This is in agreement with latest high resolution convection allowing models. Forecasters have also added a mention of patchy late night fog over the interior where recent rains could be a contributing factor to its development. /10 PREV DISCUSSION... /issued 636 PM CDT Sat May 23 2020/ AVIATION... 00Z issuance...Clusters of convection ongoing over the interior along and north of Wiggins MS to Chatom AL and the other area northeast of Brewton AL. TSRA were moving northward. After convection to the north dissipates, there may be an onset of patchy fog overnight given contribution from recent rainfall. Along the coastal terminals, VFR conditions. Will continue this in the near term. Winds light. /10 PREV DISCUSSION... /issued 404 PM CDT Sat May 23 2020/ NEAR TERM UPDATE /Now Through Sunday/...Isolated to scattered showers and thunderstorms continuing from late Saturday afternoon will be dissipating early this evening. Late afternoon MUCAPE over interior northwest counties reaching 3000 J/KG so unstable enough for further development late this afternoon, but other parameters indicate storms may not be quite as intense for the remainder of this afternoon and this evening as they were yesterday. Wetbulb zero height is several thousand feet higher, but still some dry air in the mid levels that could result in a few downbursts. So far though, storms have been less numerous and less intense than yesterday. Otherwise, no real changes noted going into the later part of the weekend. A surface high pressure ridge will continue over the interior southeast states through Sunday, resulting in a light south to southeast flow across the area. This pattern will continue to bring Gulf moisture into the area, and combined with daytime heating and instability will bring another round of showers and thunderstorms to the region on Sunday, especially over interior locations. Could see a few showers closer to the coast late tonight and early on Sunday, but expect most to be over the interior by midday through the afternoon hours. Should still be rather unstable Sunday afternoon, with MUCAPE still around 1500-2000 J/KG, and with some dry air remaining aloft, a few stronger storms could again be possible (but mostly below severe limits). Some light patchy fog could be possible tonight, especially for inland locations that saw a little rain on Saturday, but for the most part fog should not be widespread and we have left it out of forecast at this time. Lows tonight in the upper 60s over all interior areas (north of I-10) with low 70s near the coast and even some mid 70s for the barrier islands. Highs on Sunday continue to look hot, mainly from near 90 to the lower 90s at all locations except immediate coast we will be looking at mid 80s. /12 SHORT TERM /Sunday night Through Tuesday night/...The central Gulf coast remains sandwiched in between an upper trough across southern plains and an upper ridge over the east coast. Meanwhile, a southerly low level flow will continue to bring in creased moisture into the area. The combination of increasing deep layer moisture and the upper trough to our west will support the development of scattered to numerous showers and thunderstorms each day. The showers and storms will be most numerous during peak heating hours, but will linger into the evening due to the previously mentioned features. With the moist airmass remaining entrenched across our region, a few showers may tend to re-develop overnight, especially near the coast. The increased cloud cover and rain coverage will keep highs in the low to mid 80s with lows in the mid/upper 60s inland to low 70s along the coast. /13 EXTENDED TERM /Wednesday Through Saturday/...The pattern changes little through the extended term as the local area remains between an upper cutoff low to the west and a weak upper ridge to the east. At the surface, high pressure remains firmly in place over the western Atlantic and eastern Gulf. The result will be a persistent moist and unsettled deep-layer southerly flow across the region through the period. With this pattern, expect shower and thunderstorm activity to develop across the area each day, becoming most numerous during peak heating hours along an inland- advancing sea breeze. Moderate instability and weak shear will support a primarily pulse-type thunderstorm mode, though can't rule out a few multi-cells capable of producing frequent lightning, gusty winds, and small hail. While activity should wane after sunset each evening, decided to leave in low-end PoPs each night as weak instability will remain in place and some areas could see a few showers and storms form along leftover outflow boundaries. Temperatures remain steady through the period, with highs reaching the mid to upper 80s (and perhaps a few locations reaching low 90s) each afternoon. Low temps each night only dip into the upper 60s inland to low 70s along the coast. /13 MARINE...A surface ridge of high pressure stretching west over the southeastern states and the northern Gulf of Mexico early in the period will lift a little further north into the interior southeast states by late next week. This will result in the continuation of a mostly light to moderate southeasterly flow to the marine area through the period. A weak inverted trough may lift north into the eastern Gulf by Monday and continue near the marine area through at least late Tuesday, resulting in a slightly tighter pressure gradient and an increase in winds and seas during that time. Winds and seas approaching Small Craft Advisory levels late Monday into Tuesday of next week, with seas likely building to 6 or 7 feet and wind gusts up to around 25 knots. Winds and seas decrease somewhat by Thursday. /12 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...None. FL...None. MS...None. GM...None. && This product is also available on the web at: http://weather.gov/mob
Hazardous weather outlook, May 23, 4:50 AM CDT, 22 hours 49 minutes before
Hazardous Weather Outlook National Weather Service Mobile AL 450 AM CDT Sat May 23 2020 ALZ051>060-261>264-FLZ201-203-205-MSZ067-075-076-078-079-241000- Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw- Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central- Baldwin Central-Escambia Inland-Santa Rosa Inland-Okaloosa Inland- Wayne-Perry-Greene-Stone-George- 450 AM CDT Sat May 23 2020 This Hazardous Weather Outlook is for south central Alabama, southwest Alabama, northwest Florida and southeast Mississippi. .DAY ONE...Today and Tonight. Thunderstorms are expected to develop later this morning though the afternoon. A few may contain gusty winds, frequent lightning and locally heavy rains. Small hail is also possible with the stronger thunderstorms. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Thunderstorms are expected to develop each afternoon. A few may contain gusty winds, frequent lightning and locally heavy rains. Small hail is also possible with the stronger thunderstorms. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ALZ265-266-FLZ202-204-206-241000- Mobile Coastal-Baldwin Coastal-Escambia Coastal-Santa Rosa Coastal- Okaloosa Coastal- 450 AM CDT Sat May 23 2020 This Hazardous Weather Outlook is for southwest Alabama and northwest Florida. .DAY ONE...Today and Tonight. Thunderstorms are expected to develop later this morning though the afternoon. A few may contain gusty winds, frequent lightning and locally heavy rains. Small hail is also possible with the stronger thunderstorms. There is a MODERATE risk of rip currents along the beaches of Alabama and northwest Florida panhandle through tonight. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Thunderstorms are expected to develop each afternoon. A few may contain gusty winds, frequent lightning and locally heavy rains. Small hail is also possible with the stronger thunderstorms. There is a High Risk of rip currents expected along the beaches of Alabama and northwest Florida panhandle Monday through mid week. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. GMZ630>636-650-655-670-675-241000- Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay- Eastern Choctawhatchee Bay- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM-Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 450 AM CDT Sat May 23 2020 This Hazardous Weather Outlook is for the coastal waters of Alabama and northwest Florida. .DAY ONE...Today and Tonight. A moderate southeasterly flow this morning will create hazardous conditions for small craft. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 23, 7:48 PM CDT | Special Weather Statement | MOB | Crenshaw | 42 min |
| May 24, 3:39 AM CDT | Rip Current Statement | MOB | Baldwin, Mobile | 3 days |
| May 24, 3:00 PM CDT | Special Weather Statement | MOB | Baldwin | 45 min |
| May 24, 3:48 PM CDT | Special Weather Statement | MOB | Baldwin | 42 min |
| May 24, 3:58 PM CDT | Special Weather Statement | MOB | Washington | 47 min |
| May 24, 4:10 PM CDT | Special Weather Statement | MOB | Washington | 50 min |
| May 24, 4:36 PM CDT | Special Weather Statement | MOB | Covington | 39 min |
| May 24, 5:12 PM CDT | Special Weather Statement | MOB | Mobile | 33 min |
| May 24, 5:14 PM CDT | Special Marine Warning | MOB | 16 min | |
| May 24, 5:41 PM CDT | Special Weather Statement | MOB | Butler | 49 min |
| May 24, 5:50 PM CDT | Special Weather Statement | MOB | Crenshaw | 40 min |
| May 24, 5:53 PM CDT | Special Weather Statement | MOB | Crenshaw | 37 min |
| May 24, 6:13 PM CDT | Severe Thunderstorm Warning | MOB | Butler, Crenshaw | 21 min |
| May 24, 6:14 PM CDT | Special Weather Statement | MOB | Choctaw | 46 min |
| May 24, 6:50 PM CDT | Special Weather Statement | MOB | Choctaw | 55 min |
| May 24, 2:08 PM CDT | Special Weather Statement | MOB | Santa Rosa | 52 min |
| May 24, 3:22 PM CDT | Special Weather Statement | MOB | Okaloosa | 53 min |
| May 24, 4:01 PM CDT | Severe Thunderstorm Warning | MOB | Okaloosa, Santa Rosa | 44 min |
| May 24, 5:59 PM CDT | Special Weather Statement | MOB | Okaloosa | 46 min |
| May 23, 7:03 PM CDT | Special Weather Statement | MOB | George | 42 min |
| May 24, 3:28 PM CDT | Special Weather Statement | MOB | Perry | 32 min |
| May 24, 5:19 PM CDT | Special Weather Statement | MOB | George | 41 min |
| May 24, 6:24 PM CDT | Special Weather Statement | MOB | George | 51 min |
Nearby
Small Craft Advisories in Alabama, 2020Every small craft advisory in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.